| Model Number |
2120-0500 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that the staff experienced unspecified amount of sets leaking during a staff meeting.Although requested, no further details were provided by the customer for this event.